Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal and poop out Denise528

Posted by Cece on June 18, 2002, at 15:30:42

In reply to Re: Lamictal and poop out, posted by Denise528 on June 18, 2002, at 14:53:01

Yeah, I think that I may be losing more hair than usual, and my niece also on Lamictal sez the same. Luckily, we both have a lot of hair and like Lamictal so are staying on it. I'm going to have my haircutter take a look and make sure that I'm not seriously thinning anywhere (my aunt had a baldish spot when she got older even without meds!)

It's hard for me to think of giving up Lamictal- I consider it my prime med. I guess I'd have to be approaching baldness to face that possibility.

I'm BPII, but much heavier depression history than hypomania.

Cece


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[110225]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cece thread:109819
URL: http://www.dr-bob.org/babble/20020617/msgs/110225.html